Some Topological Aspects of Proper Group Actions; Non-Compact Dimension of Groups

Abels H (1982)
Journal of the London Mathematical Society. 2. Series 25(3): 525-538.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
1982
Zeitschriftentitel
Journal of the London Mathematical Society. 2. Series
Band
25
Ausgabe
3
Seite(n)
525-538
ISSN
0024-6107
Page URI
https://pub.uni-bielefeld.de/record/1660732

Zitieren

Abels H. Some Topological Aspects of Proper Group Actions; Non-Compact Dimension of Groups. Journal of the London Mathematical Society. 2. Series. 1982;25(3):525-538.
Abels, H. (1982). Some Topological Aspects of Proper Group Actions; Non-Compact Dimension of Groups. Journal of the London Mathematical Society. 2. Series, 25(3), 525-538. doi:10.1112/jlms/s2-25.3.525
Abels, H. (1982). Some Topological Aspects of Proper Group Actions; Non-Compact Dimension of Groups. Journal of the London Mathematical Society. 2. Series 25, 525-538.
Abels, H., 1982. Some Topological Aspects of Proper Group Actions; Non-Compact Dimension of Groups. Journal of the London Mathematical Society. 2. Series, 25(3), p 525-538.
H. Abels, “Some Topological Aspects of Proper Group Actions; Non-Compact Dimension of Groups”, Journal of the London Mathematical Society. 2. Series, vol. 25, 1982, pp. 525-538.
Abels, H.: Some Topological Aspects of Proper Group Actions; Non-Compact Dimension of Groups. Journal of the London Mathematical Society. 2. Series. 25, 525-538 (1982).
Abels, Herbert. “Some Topological Aspects of Proper Group Actions; Non-Compact Dimension of Groups”. Journal of the London Mathematical Society. 2. Series 25.3 (1982): 525-538.